# SDR TRAX200700727

- Difficulty date: May 25, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- Aircraft time: 28,155 hours, 32,827 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Warning System
- Condition: Activated
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMBOUT NR 1 ENG LO OIL PRESS WARNING BOTH LOCAL ALERT & CCAS ACTIVATED.  ALERT INTERMITTANT.  ALERT ACTIVE FOR APROX 1-2 MIN INITIALLY & OFF 2-3 MIN ALERT ON & OFF 30 SEC - 1 MIN FOR DURATION OF FLIGHT, REPEAT WRITE-UP.  A/C RETURNED TO CHA AFTER T/O.  EMERGENCY DECLARED.  FLT 4126 CX.
